# SDR MWEA010391

- Difficulty date: March 25, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 41,058 hours, 31,714 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A866411LS616
- Part serial: MX135264U
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC QUANTITY DROPPED TO 1 1/2 QUARTS IN FLIGHT, LEFT ENGINE DRIVER HYDRAULIC PUMP LEAKING.   REPLACE LEFT ENGINE DRIVEN HYDRAULIC PUMP.
